Relative Newton numbers of regular polygons with equal side lengths

Kemnitz, A. and Szabó, L. (2001) Relative Newton numbers of regular polygons with equal side lengths. STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA, 37 (3-4). pp. 343-354.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:08
Last Modified: 11 Dec 2012 15:08
URI: http://eprints.sztaki.hu/id/eprint/2624

Update Item Update Item